Izvestiya of Saratov University.

Physics

ISSN 1817-3020 (Print)
ISSN 2542-193X (Online)


For citation:

Sirotkin O. L. Oscillation modes of a linear oscillator, induced by frequency fluctuations in the form of non-Markovian dichotomous noise. Izvestiya of Saratov University. Physics , 2021, vol. 21, iss. 4, pp. 343-354. DOI: 10.18500/1817-3020-2021-21-4-343-354, EDN: HCQQHD

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
30.11.2021
Full text:
(downloads: 247)
Language: 
Russian
Article type: 
Article
UDC: 
538.56:519.25
EDN: 
HCQQHD

Oscillation modes of a linear oscillator, induced by frequency fluctuations in the form of non-Markovian dichotomous noise

Autors: 
Sirotkin O. L., NIKA-Microwave
Abstract: 

Background and Objectives: A set of differential equations is derived for the probability density functions of the phase coordinates of dynamic systems featuring parametric fluctuations in the form of non-Markovian dichotomous noise having arbitrary distribution functions for life at the states ± 1. As an example, the first moment of the phase coordinate of an oscillator was calculated, its perturbed motion being described by a stochastic analogue of the Mathieu–Hill equation. It is intended to show that linear dynamical systems subjected to parametric fluctuations are capable of producing states not appropriate to deterministic modes. Materials and Methods: The problem is solved using the method of supplementary variables which facilitates, through an expansion of the phase space, transformation of the non-Markovian dichotomous noise into a Markovian one. Results: It has been established that sustained beating oscillations of the amplitudes are observed provided the dichotomous noise structure contains the life time distribution function as a sum of two weighted exponents describing two states of the system, i.e. ±1. Conclusion: As a matter of fact, a Markovian simulation of the oscillator features only damped oscillations. Properties of the process in question being delta-correlated or Gaussian are not utilized. The calculations are made using ordinary differential equations with no integral operators being involved.

Reference: 
  1. Van Kampen I. G. Stokhasticheskie protsessy v fizike i khimii [Stochastic Processes in Physics and Chemistry]. Moscow, Vysshaia skola Publ., 1990. 376 p. (in Russian).
  2. Tikhonov V. I., Mironov M. A. Markovskie protsessy [Markovian Processes]. Moscow, Sovetskoe radio Publ., 1977. 485 p. (in Russian).
  3. Cox D. R. The Analysis of non-Markovian Stochastic Processes by the Inclusion of Supplementary Variables. Proc. Cambridge Philos. Soc., 1955, vol. 51, no. 3, pp. 433–441.
  4. Sirotkin O. L. Features of the Moment Functions of an Oscillator with Parametric instability due to Dichotomous Noise with Erlang Distribution Functions. Izvestija vuzov. Seriya Radiofizika, 2009, vol. 52, no. 11, pp. 921–932 (in Russian).
  5. McKenna J., Morrison J. A. Application of a Smoothing Method to a Stochastic Ordinary Differential Equation. Journal of Mathematical Physics, 1970, vol. 11, no. 8, pp. 2361–2367.
  6. Horstkemke W., Lefever R. Indutsirovannye shumom perekhody [Noise-Induced Transitions]. Moscow, Mir Publ., 1987. 397 p. (in Russian).
  7. Goychuk I. Quantum Dynamics with non-Markovian Fluctuating Parameters. Physical Review E, 2004, Vol. 70, pp. 016109-1–016109-8.
  8. Ahmanov S. A., Dyakov Y. E. Vvedenie v statisticheskuyu fiziku i optiku [Introduction to Statistical Physics and Optics]. Moscow, Nauka Publ., 1981. 640 p. (in Russian).
  9. Morosov A. N., Skripkin A. V. Nemarkovskie fizicheskie prottsessy [Non-Markovian Physical Processes]. Moscow, Fizmatlit Publ., 2018. 288 p. (in Russian).
  10. Morozov A. N. Method for Describing non-Markovian Processes Given by a System of Linear Integral Equations. Vestnik Bauman MGTU, 2017, no. 5, pp. 57–60 (in Russian).
  11. Morozov A. N., Skripkin A. V. Using the Theory of non-Markovian Processes in Describing Heat Conduction in the Space Surrounding a Spherical Particle. Herald of the Bauman Moscow State Technical University. Natural Sciences, 2011, no. 1, pp. 88–91 (in Russian).
Received: 
06.03.2021
Accepted: 
15.06.2021
Published: 
30.11.2021